# SDR ASAA2019021028129

- Difficulty date: February 10, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 6,159 hours, 1,606 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7410 · Ignition Power Supply
- Part: Ignition Sys
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE 2 IGNITION B FAULT GROUNDED - YES. ON DEFERRAL.
